# SDR DL757981775

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYD QTY EICAS MSG, STATUS PAGE SHOWED FLUID DECREASING.  RAN THROUGH LOSS OF FLUID PROCEDURE.  COULD NOT ISOLATE TO ANY SINGLE PUMP.  WITH BOTH PUMPS OFF FLUID QTY DECREASED TO .14.  FOUND TORN SEAL ON LEFT ENG HYD PUMP.  REPLACED SEAL, RAN ENG, LEAK CK LEFT HYD SYSTEM.  INSPECTED FILTERS AND NO METAL FOUND.
